Criterion for Noethericity of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$
Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1317-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_6_a7,
author = {B. V. Lange and V. S. Rabinovich},
title = {Criterion for {Noethericity} of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$},
journal = {Doklady Akademii Nauk},
pages = {1317--1320},
year = {1985},
volume = {285},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a7/}
}
TY - JOUR
AU - B. V. Lange
AU - V. S. Rabinovich
TI - Criterion for Noethericity of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$
JO - Doklady Akademii Nauk
PY - 1985
SP - 1317
EP - 1320
VL - 285
IS - 6
UR - http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a7/
LA - ru
ID - DAN_1985_285_6_a7
ER -
%0 Journal Article
%A B. V. Lange
%A V. S. Rabinovich
%T Criterion for Noethericity of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$
%J Doklady Akademii Nauk
%D 1985
%P 1317-1320
%V 285
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a7/
%G ru
%F DAN_1985_285_6_a7
B. V. Lange; V. S. Rabinovich. Criterion for Noethericity of pseudodifferential operators on $\mathbf{R}^n$ with symbols of class $C^\infty_b(\mathbf{R}^n\times\mathbf{R}^n)$. Doklady Akademii Nauk, Tome 285 (1985) no. 6, pp. 1317-1320. http://geodesic.mathdoc.fr/item/DAN_1985_285_6_a7/